# SDR AALA202202017638

- Difficulty date: January 30, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A300*
- Aircraft serial: 5300
- Aircraft time: 27,753 hours, 11,089 cycles
- System (JASC): 3242 · Brake
- Part: Receptacle
- Condition: Unserviceable
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKEOFF AT 80 KNOTS DUE TO BRAKES RELEASED ECAM MESSAGE. SAFELY RETURNED TO GATE. **SUPPLEMENTAL REPORT FOR AALA202201318680: ACCOMPLISHED TSM 32-42-00-810-815. CONFIRMED RIGHT HAND MLG, 2M AXILE HARNESS SHORT TO SHIELD CAUSING LOSS OF TACHOMETER 4 SIGNAL TO BRAKE AND STEERING CONTROL UNIT (BSCU). REPLACED HARNESS (AALA202201318680) PER AMM 32-11-43. REPLACED UNSERVICEABLE RECEPTACLE LGAB4-4 (AALA202201317638) PER ESPM 20-44-11 AND AWM 32-11-02. ACCOMPLISHED SATISFACTORY ELECTRICAL TEST BETWEEN BSCU AND TACHOMETER 4. ACCOMPLISHED SATISFACTORY LMP GROUND CONFIDENCE CHECK. ACCOMPLISHED SATISFACTORY NORMAL BRAKE OPERATION, TACHOMETER FUNCTIONAL TEST, AND BSCU BITE CHECK PER AMM 32-42-00 AND AMM 32-46-00. ACCOMPLISHED SATISFACTORY BRAKE TEMPERATURE OPERATION CHECK PER AMM 32-47-00.** (CLOSED)
